# SDR DALA1019510181

- Difficulty date: August 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 85,930 hours, 12,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 25GF ARE INOPERATIVE. MX FOUND A CONNECTOR BROKEN AND REPLACED THE CONNECTOR AND FUSE AT THE BATTERY PACK. SYS OPS ARE NORMAL.
